# SDR 96ZZZX6021

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Bruce Aerospace Inc, repair station ZZBR116L
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BAO80061
- Condition: Cabin Odor
- Location: Cabin Lights
- Component: Bruce
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LIGHTING BALLAST RETURNED TO MFG'R FOR INSPECTION FOLLOWING A REPORTED IN FLIGHT EMERGENCY LANDING DUE TO BURNING SMELL IN CABIN.  AIR ONTARIO 303 REF BFM-96-11040.
